Darmerica LLC has issued a voluntary recall of its quinacrine dihydrochloride. The bulk API powder is packaged in amber HDPE Bottles and has the lot numbers DR4654A and DL4654A listed on the label.
Quinacrine Dihydrochloride 25 g, 50 g, 500 g by Darmerica: Recall – Due To A Labeling Error. https://t.co/1hY59OC1OB
— US FDA MedWatch (@FDAMedWatch) September 16, 2019
The product is being recalled because there was a mix-up with the labels. The bottles actually contain artemisinin API, a drug used for people who have malaria.
Taking artemisinin can lead to serious adverse reactions when not prescribed by a doctor. Darmerica has notified customers and distributors and asks that all products be returned. So far no adverse reactions have been reported.
Macho Vitamin C Liquid Supplement
Fitoterapia USA has issued a voluntary recall of its Macho Artificial Passion Fruit Flavored Vitamin C Liquid Supplement. The FDA discovered that the product was tainted with a male erectile dysfunction drug called tadalafil.
Fitoterapia USA Inc. Issues Voluntary Nationwide Recall of MERO MACHO ARTIFICIAL PASSION FRUIT FLAVORED VITAMIN C LIQUID SUPPLEMENT Due to Presence of Active Ingredient Tadalafil https://t.co/Nhrb6Hag0d pic.twitter.com/Qi6jHitrmQ
— U.S. FDA (@FDArecalls) September 17, 2019
While the supplement is marketed as something that can help with erectile dysfunction, tadalafil is not an approved ingredient.
Lot numbers included in the recall are:
LOT: ZD-160-18 EXP: 09-07-2019
LOT: ZD-078-19 EXP: 27-04-2020
LOT: ZD-159-17 EXP: 31-05-2018
If you have any of these bottles you can contact Fitoterapia via their website to arrange for a replacement.
Takeda Pharmaceutical Company Limited has issued a recall for its injectable medicine NATPARA. They discovered that when the septum is punctured by the needle it can release small rubber fragments over the 14-day treatment period.
1/2 We recognize how difficult the past week has been for our NATPARA patients. Our team is committed to this community and to bringing this critical medicine back to patients as quickly as possible.
— Takeda (@TakedaPharma) September 13, 2019
Takeda has alerted doctors and patients. It is not recommended to discontinue NATPARA abruptly because it can cause major health problems due to a decrease in calcium levels.
If you have any questions you are encouraged to call Takeda at 1-866-888-0660.
Copyright 2019, UnitedVoice.com